# SDR ASAA1058083

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,029 hours, 4,352 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  VERIFIED DISCREPANCY.  ACCOMPLISHED FIM 21 62 TASK 801.  FAULT CLEARED & GROUND VERIFICATION TEST NORMAL.  NO PREVIOUS HISTORY.
